Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Liftings and the construction of stochastic processes


Author: Donald L. Cohn
Journal: Trans. Amer. Math. Soc. 246 (1978), 429-438
MSC: Primary 60G05; Secondary 46G15
DOI: https://doi.org/10.1090/S0002-9947-1978-0515549-3
MathSciNet review: 515549
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if the continuum hypothesis holds, then the use of liftings to construct modifications of stochastic processes can replace measurable processes with nonmeasurable ones. The use of liftings to choose the paths, rather than the random variables, of a stochastic process is investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G05, 46G15

Retrieve articles in all journals with MSC: 60G05, 46G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0515549-3
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society